Ask The Doctor > Questions & Answers > I need help with counteracting my depo provera

I need help with counteracting my depo provera

Patient: Can you please help . i need to counteract my depo provera what can i take to make it less effective

 

 

Symptoms: Headaches, stomach pains sick

 

 

Doctor: Hello,Ideally there is no effective method to counteract the progesterone effect of depot proverb once taken. Only wa ys to overcome headaches and abdominal pains which occur due to dehydration can be alleviated by keeping your self well hydrated with 5-6 litres f water a day. This would prevent any form of cramps.I hope this is helpful,regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment